# SDR ASAA0480396

- Difficulty date: May 15, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99367183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURNG C-CHECK, LEFT INTERCOSTAL IN AFT PIT AT STATION 1307-1322 IS CRACKED.  REMOVED DAMAGED INTERCOSTAL AND INSTALLED NEW IAW 51-30-2.  (M)
